Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: TEDAN SURGICAL INNOVATIONS, INC. PHANTOM RETRACTOR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
TEDAN SURGICAL INNOVATIONS, INC. PHANTOM RETRACTOR
Model Number
AL-0106
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
10/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Phantom retractor handle broke during use.Metal portion broken at tip.All broken parts retrieved, and patient remained safe and unharmed.
New Search
Submit an Adverse Event Report
Brand Name
PHANTOM RETRACTOR
Common Device Name
RETRACTOR
Manufacturer
(Section D)
TEDAN SURGICAL INNOVATIONS, INC.
12320 cardinal meadow drive
suite #150
sugar land TX 77478
MDR Report Key
21066082
Report Number
21066082
Device Sequence Number
3418147
Product Code
GAD
UDI-Device Identifier
00843059100969
UDI-Public
(01)00843059100969
Combination Product (Y/N)
N
Initial Reporter State
NV
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
12/23/2024
Report Date
(Section F)
12/23/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
AL-0106
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
01/03/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/03/2025
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
63 YR
Patient Sex
Male
Patient Weight
122 KG
Date Report Sent to FDA
12/23/2024